Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the first $ n$ strongly compact cardinals


Author: Arthur W. Apter
Journal: Proc. Amer. Math. Soc. 123 (1995), 2229-2235
MSC: Primary 03E55; Secondary 03E35
MathSciNet review: 1249867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using techniques of Kimchi and Magidor, we generalize an earlier result and show that it is relatively consistent for the first n strongly compact cardinals to be somewhat supercompact yet not fully supercompact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E55, 03E35

Retrieve articles in all journals with MSC: 03E55, 03E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1249867-6
PII: S 0002-9939(1995)1249867-6
Article copyright: © Copyright 1995 American Mathematical Society